BibTeX record journals/dke/YangS89

download as .bib file

@article{DBLP:journals/dke/YangS89,
  author    = {Chao{-}Chih Yang and
               Weicong Shen},
  title     = {Parallel Algorithms for Solving the Satisfaction Problem of Functional
               and Multivalued Data Dependencies},
  journal   = {Data Knowl. Eng.},
  volume    = {3},
  number    = {4},
  pages     = {323--338},
  year      = {1989},
  url       = {http://dx.doi.org/10.1016/0169-023X(89)90016-5},
  doi       = {10.1016/0169-023X(89)90016-5},
  timestamp = {Thu, 18 Aug 2011 16:29:01 +0200},
  biburl    = {http://dblp.uni-trier.de/rec/bib/journals/dke/YangS89},
  bibsource = {dblp computer science bibliography, http://dblp.org}
}